# SDR QXEA2021041400188

- Difficulty date: April 14, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 27,634 hours, 29,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS AFT PASSENGER DOOR HARD TO OPEN. REMOVED FROM SERVICE. COMPLIED WITH OPERATIONAL CHECK OF THE AFT PAX DOOR IAW AMM 52-12-00-710-801. DOOR OPERATES NORMALLY. NO DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
